Vol. 11, No. 1, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
Disconjugacy of a self-adjoint differential equation of the fourth order

John Herbert Barrett

Vol. 11 (1961), No. 1, 25–37
Mathematical Subject Classification
Primary: 34.42
Milestones
Received: 20 October 1959
Published: 1 March 1961
Authors
John Herbert Barrett